# SDR DALA2015100906023

- Difficulty date: October 7, 2015
- Submitted: October 9, 2015
- Operation: Air carrier
- Aircraft: N680DA
- Make and model: Boeing 757232
- Aircraft serial: 26956
- Aircraft time: 73,795 hours, 33,749 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIRST CLASS SEATS EMERGENCY LIGHTS INOPERATIVE.  FOUND  WIRING SHORTED TO SEAT FRAME AT SEAT 2CD.  SPLICED DAMAGED WIRE.  WDM 33-51-16, EMERGENCY LIGHTS FOR FIRST CLASS SEATS TEST GOOD.
